# SDR AALA20090317TUL11

- Difficulty date: March 10, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N237AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49253
- Aircraft time: 72,906 hours, 29,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KNIFE EDGE FASTENER HOLES COMMON TO THE RIGHT SKIN, STATION 1338, LONGERON 12R-14R.  REPAIRED FASTENER HOLES IN ACCORDANCE WITH EA MD80-53-005666 DATED 03/06/09.
